# SDR AALA20180325001

- Difficulty date: March 23, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 58,943 hours, 14,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4080478
- Condition: Broken
- Location: Seat 2j
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 2J EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT IAW AMM 33-51-11.
